# SDR ASAA2018102926608

- Difficulty date: October 22, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410174
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL UPPER ANGLE CRACKED BETWEEN STA 380 AND 400 LBL 20. GROUNDED - YES. REMOVED CRACKED CABIN FLOOR INTERCOSTAL UPPER ANGLE BETWEEN 380 AND 400 LBL 20 IAW SRM 51 40 02 0G 0 FIG 8, LOCATED AND SRILLED NEW ANGLE IAW SRM 51 40 05 0G 0 FIG 2, INSTALLED NEW ANGLE IAW SRM 51 40 02 0G 0 PARA 4.
